# SDR SWAA2022101746847

- Difficulty date: September 29, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT FROM STA 480+6 TO STA 500C+15 LBL 23 TO 25; WL 157. / [01] SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS;[02] SRM 53-00-53-1A-2 IS FOUND TO BE APPLICABLE FOR THIS EVAL. REMOVED CORROSION FROM MANY POINTS. THE DEEPEST IS AT BS480+6 0.8 X 0.6 D=0.014. PART FOUND TO BE OUT OF LIMITS. REPAIR BY REPLACEMENT. IAW SRM 51-10-02; SRM 53-00-53-1A-2;[03] CAL TOOL INFO ID: ATS2711 S/N G01589 EXP: 02/2023;[04] VERIFIED CORRECTIVE ACTION #1-3;[05] LOCATED AND DRILLED NEW FCB FLOOR TO SIDEWALL SUPPORT FROM BS 396-500D; LBL 25; WL 157 AND SPLICE AT BS 480-500 FROM BAC1496-444#7075T62 LOT#1501239-1. APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-40-05; SRM 53-00-53-2R-6; SOPM 20-43-03; BOEING DWG 143A7505 AND BOEING DWG 143A7500. OK TO APPLY PRIMER;[06] VERIFIED CORRECTIVE ACTION 5 OK TO PRIME;[07] APPLIED PRIMER TO NEW FCB FLOOR TO SIDEWALL SUPPORT FROM BS 396-500D; LBL 25; WL 157 AND SPLICE IAW SRM 51-21-72-370-804. OK TO INSTALL SPLICE;[08] VERIFIED CORRECTIVE ACTION #7  OK TO INSTALL SPLICE GIVEN MEASUREMENT TABLE VERIFIED;[09] INSTALLED REPAIR SPLICE AT BS480-500; LBL 25; WL 157 IAW SRM 53-00-53-2R-6 AND SRM 51-40-02;[10] VERIFIED CORRECTIVE ACTION #9;[11] INSTALLED CLICK BOND NUTPLATES TO FCB FLOOR TO SIDEWALL SUPPORT FROM BS 396-500D; LBL 25; WL 157 IAW BOEING DWG 143A7501 AND DWG140N4500;[12] VERIFIED CORRECTIVE ACTION #11;[13] VERIFIED REPLACEMENT TASK COMPLETE
